# SDR MZZA99001

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65163471
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, IG CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FRAME SHEAR TIE AT BS 1130, STRINGER S26L.  THE CORRODED FRAME SHEAR TIE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-04 FIGURE 13.  (M)
